The Kiliwa Resumptive Aspect and Nondistinct Arguments
Bibliographic Data
| ID | 4559156 |
|---|---|
| Authors | Mauricio J Mixco (corresponding author) |
| Year | 1985 |
| Volume | 51 |
| Issue | 4 |
| Pages | 508-510 |
| Publication date | 1985-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465951 |
| OpenAlex | W1998060383 |
| Language | EN |
Download · Linguistics · World Wide Web · Computer Science · Linguistic Variation and Morphology · Multilingual Education and Policy · Philosophy · Syntax, Semantics, Linguistic Variation
| Highly cited | No |
|---|